# SDR 2000UALA00283

- Difficulty date: May 22, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N921UA
- Make and model: Boeing 737522
- Aircraft serial: 25388
- Aircraft time: 24,617 hours, 17,898 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: L

## Discrepancy

EMERGENCY EXIT FLOOR LIGHT DAMAGED.  SECURED EMERGENCY FLOOR LIGHTING AT 7C.  OPERATIONAL CHECK GOOD.
